# SDR SWAA2020030542181

- Difficulty date: February 18, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 61,632 hours, 36,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5750
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD PAX COMP STA277+11 RBL12 WL208.1 FLOOR SUPPORT UNDER G1 I/B AFT ATTACH FITTING HAS CORROSION         REMOVED AND REPLACED FLOOR SUPPORT UNDER G1 I/B GALLEY STA 277 + 11, RBL 12, WL208.1 REF B737-7 SRM 51-10-02-0G-0, 51-20-01-0G-0, 51-40-05-0G-0 & BOEING DRAWING 141A5750.
